クモの巣モデルと位相的マルコフ連鎖

Research output: Contribution to journalArticle

Original languageJapanese
Pages (from-to)117-122
Number of pages6
Journal早稲田経済学研究
Volume44
Publication statusPublished - 1997

Cite this

クモの巣モデルと位相的マルコフ連鎖. / Yokoo, Masanori.

In: 早稲田経済学研究, Vol. 44, 1997, p. 117-122.

Research output: Contribution to journalArticle

@article{a87da918a4c040fc88bf1e2238b7e933,
title = "クモの巣モデルと位相的マルコフ連鎖",
author = "Masanori Yokoo",
year = "1997",
language = "Japanese",
volume = "44",
pages = "117--122",
journal = "早稲田経済学研究",

}

TY - JOUR

T1 - クモの巣モデルと位相的マルコフ連鎖

AU - Yokoo, Masanori

PY - 1997

Y1 - 1997

M3 - Article

VL - 44

SP - 117

EP - 122

JO - 早稲田経済学研究

JF - 早稲田経済学研究

ER -